# SDR SWAA2016020248586

- Difficulty date: January 29, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N957WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41528
- Aircraft time: 16,681 hours, 9,871 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 81000
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FWD GALLEY DOOR EXIT LIGHT COVER LOOSE.  SECURED LIGHT ASSEMBLY IAW EA.
